Log In Sign Up

Clomid question....


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
July 9th, 2008, 11:23 AM
Hopingfor1soon's Avatar Expecting a Miracle!
Join Date: Apr 2008
Location: North Dakota
Posts: 6,547
Send a message via MSN to Hopingfor1soon Send a message via Yahoo to Hopingfor1soon
I need some help. Basically since yesterday I have been getting some weird pains around my ovaries. Today is my last day of taking the pills so I am wondering if its some sort of side effect from the Clomid? I have never had this before, but they upped my dose to 150mg. so I thought maybe it meant there was some follies growing or something in there? Has this happened to anyone else? HELP!!! haha
__________________


Reply With Quote
  #2  
July 9th, 2008, 01:51 PM
Jessa78's Avatar Super Mommy
Join Date: Apr 2008
Location: Lynchburg, VA
Posts: 903
I have mild cramps for weeks when I'm on Clomid, hon. I'm sorry they're happening to you, too. I hope you get one or two mature follies out of it, though.

__________________
Jessa, married to Blake these past fourteen years. Beginning the adoption process.

Reply With Quote
  #3  
July 9th, 2008, 08:31 PM
Hopingfor1soon's Avatar Expecting a Miracle!
Join Date: Apr 2008
Location: North Dakota
Posts: 6,547
Send a message via MSN to Hopingfor1soon Send a message via Yahoo to Hopingfor1soon
Thanks Jessa!! Its good to know that it is a least somewhat normal for that to happen...
__________________


Reply With Quote
  #4  
July 10th, 2008, 01:19 PM
Mega Super Mommy
Join Date: Nov 2007
Location: California
Posts: 1,232
Quote:
I have mild cramps for weeks when I'm on Clomid, hon. I'm sorry they're happening to you, too. I hope you get one or two mature follies out of it, though.

[/b]
Good luck!!
__________________


Reply With Quote
  #5  
July 10th, 2008, 07:46 PM
Member
Join Date: Jul 2008
Location: Virginia
Posts: 11
I have been on clomid a total of 7 months (in between miscarriages and waiting) and ALWAYS have a great deal of pain about the last day I take the pill and for at least a week afterward. No one knows how much that hurts (and how bloated at least I get) during the process. Best of luck, I hope it works for you!
Reply With Quote
  #6  
July 11th, 2008, 09:38 AM
Platinum Supermommy
Join Date: Jan 2007
Location: Wisconsin
Posts: 24,172
Send a message via Yahoo to Ana*Addey*OliveMommy
Good Luck!!! Hope the clomid works and you get your BFP real soon!!!
__________________

Do not mention on FB
Reply With Quote
  #7  
July 14th, 2008, 05:34 AM
Rinny's Avatar Veteran
Join Date: Apr 2008
Location: Texas
Posts: 258
Send a message via AIM to Rinny
I had some mild cramping toward the end of my Clomid cycle. And then on and off again until I ovulated (which was a few days later than usual it seemed).

If it keeps up I would call your MD.
__________________






Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 01:01 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0